Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 19, Issue 4

Issues

Entire and meromorphic solutions of fermat type partial differential equations

Elias G. Saleeby

About the article

Published in Print: 1999-12-01


Citation Information: Analysis, Volume 19, Issue 4, Pages 369–376, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1999.19.4.369.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Elias G. Saleeby
Journal of Mathematical Analysis and Applications, 2019, Page 123517
[2]
Bao Qin li
Nagoya Mathematical Journal, 2005, Volume 178, Page 151
[3]
Der-Chen Chang and Bao Qin Li
Canadian Mathematical Bulletin, 2012, Volume 55, Number 2, Page 249
[4]
Ling Xu and Tingbin Cao
Mediterranean Journal of Mathematics, 2018, Volume 15, Number 6
[5]
Elias G. Saleeby
Complex Variables, Theory and Application: An International Journal, 2004, Volume 49, Number 2, Page 101
[6]
Pei-Chu Hu and Bao Qin Li
Complex Variables and Elliptic Equations, 2017, Volume 62, Number 10, Page 1492
[7]
Michael E. Reed and Elias G. Saleeby
Complex Variables and Elliptic Equations, 2013, Volume 58, Number 12, Page 1765
[8]
Elias G. Saleeby
Aequationes mathematicae, 2013, Volume 85, Number 3, Page 553
[9]
Elias G. Saleeby
Journal of Mathematical Analysis and Applications, 2015, Volume 425, Number 1, Page 508
[10]
Bao Qin Li
Mathematische Zeitschrift, 2008, Volume 258, Number 4, Page 763
[11]
Pei-Chu Hu and Bao Qin Li
Journal of Mathematical Analysis and Applications, 2011, Volume 377, Number 2, Page 881

Comments (0)

Please log in or register to comment.
Log in